MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 18 FR, 3.5 CM, 45 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 18 FR, 3.5 CM, 45 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0270-18-3.5-45
Medical Device Problem Codes Migration or Expulsion of Device (1395); Difficult To Position (1467)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation at the time this report was filed.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27jun2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported by the caregiver that the patient was taken to the emergency room because the jejunal portion of the transgastric-jejunal (gj) feeding tube, migrated into the esophagus on (b)(6)2017.The caregiver stated, the issue was resolved by the physician replacing the gj tube with a g-tube.The physician stated the gj was originally placed two weeks ago, exact date unknown.The physician was unable to get the tube past the duodenum.The caregiver stated the patient previously had a standard implanted j-tube which worked without issue, but preferred the aesthetic of the low-profile tube.The patient is currently stable and the physician is pursuing various j-tube options.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6680659
Report Number9611594-2017-00095
Device Sequence Number16548083
Product Code KNT
UDI-Device Identifier10680651956689
UDI-Public10680651956689
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number0270-18-3.5-45
Device Catalogue Number991095668
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date06/30/2017
Patient Sequence Number1
Patient Age25 YR
Patient Weight53